# SDR AALA201710129006

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 57,003 hours, 21,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR EXIT LIGHT BLINKS INTERMITTENTLY. REPLACED THE LAMPS IAW AMM.
